# SDR DL757020079

- Difficulty date: January 22, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 55,222 hours, 30,504 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 113N10703
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE MLG FUSE PINS AND ADJACENT LUG BORES PER AD 2000-07-13, REVEALED CORROSION IN THE FUSE PIN LUG BORES OF THE LT MLG FWD TRUNNION BEARING SUPPORT FITTING ASSEMBLY.  CLEANUP OF THE CORROSION RENDERED THE FITTING UNACCEPTABLE FOR FURTHER SERVICE.  A NEW FITTING ASSEMBLY WAS INSTALLED ON THE AIRCRAFT PER ER/A 382314-14AD.
